# SDR 9810959921

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943N
- Make and model: Doug DC-9-32
- Aircraft serial: 47647
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED AFTER TAKEOFF AT 15000 FEET.  CABIN ALTITUDE WAS PEGGED OUT AND OXYGEN MASKS WERE DEPLOYED THROUGHOUT CABIN.  FLIGHT ATTENDANT ALSO REPORTED SMOKE IN CABIN.  CREW DECLARED AN EMERGENCY AND AIRCRAFT WAS RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT AND RIGHT TURBINE INLET SWITCHES, COMPRESSOR DISCHARGE SWITCHES, PRESSURE CONTROLLER, PRESSURE AMPLIFIER, AND OUTFLOW VALVE ACTUATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
